# SDR FDEA201009173525

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735010120200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TOP SKIN SURFACE IS CORRODED AT THE REAR SPAR AREA FROM RIB 15-RIB 16. REMOVED CORROSION ; LT WING TOP SKIN T/E AREA BETWEEN RIBS 15-16 IAW SRM 57-20-12, PG 9.  FOUND TO BE WITHIN LIMITS IAW SRM 57-20-12, PGS 9 & 111.  TOOL T8285D.  FLAP PEENED AREA IAW SRM 51-29-00, PG 201.  ALODINED & PRIMED AREA IAW SRM 51-21-01, PG 3 & SRM 51-75-10, PG 203.  INSTALLED 2 EA FASTENERS IAW SRM 51-40-21.
